# SDR CA000505025

- Difficulty date: April 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,882 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 350E01515551
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) POST NR 2 ENGINE SHUTDOWN, FIRE WARNING ON OVERHEAD PANEL. NO BELL OR ECAM. FLIGHT WARNING COMPUTER RESET, ENGINE STARTED AND SHUTDOWN TO CONFIRM FAULT CLEARED. GROUND RUNS CARRIED OUT.  AIRCRAFT RETURNED TO SERVICE.
